Towards a theoretically-based global foreign direct investment policy regime

Buckley, PJ orcid.org/0000-0002-0450-5589 (2018) Towards a theoretically-based global foreign direct investment policy regime. Journal of International Business Policy, 1 (3-4). pp. 184-207. ISSN 2522-0705

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Academy of International Business 2018. This is a post-peer-review, pre-copyedit version of an article published in Journal of International Business Policy. The final authenticated version is available online at: https://doi.org/10.1057/s42214-018-0011-2.
Keywords: multinational enterprises; foreign direct investment; institutions; investment policy regime; international business theory
Dates:
  • Accepted: 25 August 2018
  • Published (online): 25 September 2018
  • Published: December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > International Business Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Sep 2018 11:19
Last Modified: 23 May 2022 13:18
Status: Published
Publisher: Palgrave Macmillan
Identification Number: https://doi.org/10.1057/s42214-018-0011-2

Share / Export

Statistics